Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
LONG TIME BEHAVIOR OF THE TRANSITION PROBABILITY OF A RANDOM WALK WITH DRIFT ON AN ABELIAN COVERING GRAPH
TOMOYUKI SHIRAI
Author information
JOURNAL FREE ACCESS

2003 Volume 55 Issue 2 Pages 255-269

Details
Abstract
For a certain class of reversible random walks possibly with drift on an abelian covering graph of a finite graph, using the technique of twisted transition operator, we obtain the asymptotic behavior of the $n$-step transition probability $p_n(x,y)$ as $n\to\infty$ and give an expression of the constant which appears in the asymptotics.
Content from these authors

This article cannot obtain the latest cited-by information.

© 2003 by THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top